American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Karel Dekimpe and Hannes Pouseele. The real cohomology of virtually nilpotent groups. Trans. Amer. Math. Soc. 359 (2007) 2539-2558. MR 2286044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nelza E. Barufatti and Derek Hacon. $K$-theory of projective Stiefel manifolds. Trans. Amer. Math. Soc. 352 (2000) 3189-3209. MR 1709770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Hoffman. Endomorphisms of the cohomology of complex Grassmannians . Trans. Amer. Math. Soc. 281 (1984) 745-760. MR 722772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Henry H. Glover and William D. Homer. Self-maps of flag manifolds . Trans. Amer. Math. Soc. 267 (1981) 423-434. MR 626481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard L. Hiller. On the cohomology of real Grassmanians . Trans. Amer. Math. Soc. 257 (1980) 521-533. MR 552272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1